@article{ASNSP_1995_4_22_3_363_0, author = {Landucci, Mario and Pinchuk, S.}, title = {Proper mappings between {Reinhardt} domains with an analytic variety on the boundary}, journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze}, pages = {363--373}, publisher = {Scuola normale superiore}, volume = {Ser. 4, 22}, number = {3}, year = {1995}, zbl = {0846.32003}, mrnumber = {1360543}, language = {en}, url = {http://www.numdam.org/item/ASNSP_1995_4_22_3_363_0/} }
TY - JOUR AU - Landucci, Mario AU - Pinchuk, S. TI - Proper mappings between Reinhardt domains with an analytic variety on the boundary JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1995 DA - 1995/// SP - 363 EP - 373 VL - Ser. 4, 22 IS - 3 PB - Scuola normale superiore UR - http://www.numdam.org/item/ASNSP_1995_4_22_3_363_0/ UR - https://zbmath.org/?q=an%3A0846.32003 UR - https://www.ams.org/mathscinet-getitem?mr=1360543 LA - en ID - ASNSP_1995_4_22_3_363_0 ER -
Landucci, M.; Pinchuk, S. Proper mappings between Reinhardt domains with an analytic variety on the boundary. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 3, pp. 363-373. http://www.numdam.org/item/ASNSP_1995_4_22_3_363_0/
[1] Proper holomorphic mappings in Cn. Indiana Univ. Math. J. 26 (1977), 137-146. | MR 422699 | Zbl 0391.32015
,[2] The Bergman kernel function and proper holomorphic mappings. Trans. Amer. Math. Soc. 207-2 (1982), 685-691. | MR 645338 | Zbl 0482.32007
,[3] Proper holomorphic mappings between generalized pseudo-ellipsoids. Ann. Mat. Pura Appl. 158 (1991), 219-229. | MR 1131852 | Zbl 0736.32002
- ,[4] On the proper equivalence for a class of pseudoconvex domains. Trans. Amer. Math. Soc. 282 (1984), 807-811. | MR 732122 | Zbl 0575.32026
,[5] Holomorphic proper self-mappings: case of Reinhardt domains. To appear in Boll. Un. Mat. Ital. | MR 1273187 | Zbl 0808.32026
,[6] Proper holomorphic maps for Reinhardt domains which have a disc in their boundary. To appear in Compte Rendus Acad. Sc. Paris t. 317, Série I, (1993). | MR 1246648 | Zbl 0798.32025
- ,[7] Several complex variables. Chicago Lecture in Mathematics (1971). | MR 342725 | Zbl 0223.32001
,[8] Proper holomorphic self-mappings of Reinhardt domains. Math. Z. 208 (1991), 289-295. | MR 1128711 | Zbl 0727.32011
,[9] Function theory in polydiscs. Benjamin, New York (1969). | MR 255841 | Zbl 0177.34101
,[10] Function theory in unit ball of Cn. Grudlehren der mathematischen Wissenschaften 241 (1980). | Zbl 0495.32001
,